Can Lyrica Cause Swelling In Feet And Legs

1 Reply Updated



Conversation Starter

Karen Says:
via mobile

Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 150 mg of Lyrica. Now I have very horrible swelling in both legs lower than the knee to my feet which I can barely walk on and my toes. I do take other medications like blood pressure and others now doctor has me on Lasix the past three weeks. No we leave except potassium dropped . Which I take Klor con for potassium supplement i’ve been using I had to use a little bit more. So my legs feel cold sometimes but they also get very hot tingly not really tingly but just very painful. Seems to be also in my left hand my pinky my outer hand. We are going to reduce the amount of Lyrica back down to 100 mg. I also I’m diabetic. I try to keep my sugar levels down. But sometimes they are not stable and go a bit high, I also take ibuprofen for pain and a low-dose Percocet that doesn’t help much. I believe it’s the Lyrica that’s causing me this problem since now it’s moved from one leg and foot to the other leg and foot to where the feet are swollen so bad they look like potatoes and they’re very red. He wants me to go of course get an eco Cardio gram because I have a cold.Which we are treating with antibiotics. That’s the pain and swelling I can’t walk well it’s hard to even sleep I can’t keep my legs elevated all day long and it doesn’t seem like the matter what I do the swelling wont go down. Please any help I don’t want to continue to be in this kind of pain.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, first of all, colds are caused by viruses, so antibiotics will not help with them.

Secondly, I would be more suspicious of your blood pressure medications, since the FDA lists them as being more commonly known to cause this type of fluid retention. Can you please post back and clarify which ones you are taking?

Do you check your blood pressure levels regularly? If so, how have they been recently?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

can suboxone 8mg 2mg film cause swelling of the legs
I want to know if the Suboxone film 8 milligram - 2 milligram can cause your feet and legs to swell up after taking B me... 3 replies
i ran out of my lisinopril can that cause feet swelling
I have been out of lisinopril for a couple of weeks, and have noticed my feet are swelling up, and was wondering if not ... 1 reply
Encorate crono with fresium can cause swelling of legs
Hello, my mother has some nuerology problems and the doctor prescribed her encorate crono 250 twice a day and frisium 10...
Swelling in legs and feet levothyroxine
I just started taking Levothyroxine 2 wks ago my legs and feet are swollen so bad by nite I can barley walk. They go dow... 138 replies
swelling in lower legs and feet plus ankles
I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h... 1 reply
Can Neurontin cause swelling of the eyes and face?
I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
Humira swelling of feet and legs
I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that... 4 replies
can chantix cause joint pain and swelling
I STOPPED SMOKING ON 3/22/2016. NOW I HAVE SEVERE PAIN IN MY LEGS AND ARMS. THEY FEEL LIKE A TIGHT RUBBER BAND. I cant t... 3 replies
Eliquis swelling In feet and legs
I have been on Eliquis for about a month. I have some itching, weight gain, and swelling in my legs and feet that has be... 5 replies
Xarelto - swelling in legs and feet
I just started taking Xarelto a week ago. My feet and legs are swollen. What do I do? ## Hello, Shane! How are you? As r... 8 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA